# SDR ASAA1178887

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 34,710 hours, 15,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG9150
- Condition: Defective
- Location: Galley Door
- Part time: 13,713 hours, 4,877 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 (FWD GALLEY SERVICE DOOR) SLIDE GIRT BAR WON'T ATTACH TO DOOR.  REMOVED AND REPLACED R1 SLIDE IAW B737 700 AMM 25 66 01.
